Craven, B.D. and Glover, B.M. (1989) Invex Function and Duality. Journal of Australian Mathematical Society, Series-A, 39, 1-20.
 Mond, B., Chandra, S. and Hussain, I. (1988) Duality for Variational Problems with Invexity. Journal of Mathematical Analysis and Application, 134, 322-328.
 Mond, B. and Smart, I. (1989) Duality and Sufficiency in Control Problems with Invexity. Journal of Mathematical Analysis and Application, 136, 325-333.
 Nayak, J.R. (2004) Some Problems of Non-Convex Programming and the Properties of Some Non-convex Functions. Ph. D. Thesis, Utkal University, Bhubaneshwar.
 Mond, B. and Hanson, M.A. (1968) Duality for Variational Problem. Journal of Mathematical Analysis and Application, 18, 355-364
 Mond, B. and Hanson, M.A. (1968) Duality for Control Problems. SIAM Journal of Control, 6, 114-120.
 Jeyakumar, V. and Mond, B. (1992) On Generalized Convex Mathematical Programming. Journal of Australian Mathematical Society, Series-B, 34, 43-53. http://dx.doi.org/10.1017/S0334270000007372
 Bhatta, D. and Kumar, P. (1995) Multiobjective Control Problem with Generalized Invexity. Journal of Mathematical Analysis and Application, 189, 676-692. http://dx.doi.org/10.1006/jmaa.1995.1045
 Mishra, S.K. and Mukherjee, R.N. (1999) Multiobjective Control Problem with V-Invexity. Journal of Mathematical Analysis and Application, 235, 1-12. http://dx.doi.org/10.1006/jmaa.1998.6110
 Baotic, M. (2005) Optimal Control of Piecewise Affine Systems—A Multi-Parametric Approach. D.Sc. Thesis, University of Zagreb, Croatia.
 Nahak, C. and Nanda, S. (2005) Duality and Sufficiency in Control Problems with Pseudo Convexity. Journal of the Orissa Mathematical Society, 24, 246-253.
 Bhatia, D. and Jain, P. (1995) Non Differentiable Pseudo-Convex Functions and Duality for Minimax Programming Problems. Optimization, 35, 207-214. http://dx.doi.org/10.1080/02331939508844142
 Chandra, S., Craven, B.D. and Husain, I. (1988) A Class of Non-Differentiable Control Problems. Journal of Optimization Theory and Applications, 56, 227-243. http://dx.doi.org/10.1007/BF00939409
 Bonilla, J., Logist, F., Diehl, M., De Moor, B. and Impe, J.V. (2010) A Suboptimal Solution to Non Convex Optimal Control Problems Involving Input-Affine Dynamic Models. ESCAPE20.